MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA TUBES NEO/PED TTS; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA TUBES NEO/PED TTS; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 67P035
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
The customer reports two defective tracheostomy tubes: the cuff did not inflate in one case and it partially inflated then deflated in the other.There has been no report of patient involvement or no observable clinical symptoms or a change in symptoms identified in the patient.
 
Additional Manufacturer Narrative
Other, other text: h6: health impact and evaluation codes: updated.H10: a device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.Two samples were received for evaluation.Functional testing found the cuff was inflated symmetrically for two samples; complaint was not confirmed.Device passed all functional testing.No problem found.Root cause cannot be determined as the sample was successfully tested and no discrepancies were detected.This issue will be monitored for any increase in occurrence.If the occurrence of this issue increases significantly, additional investigative action will be taken accordingly.This remediation mdr was generated under protocol (b)(4) , as a result of warning letter cms# (b)(4).

Brand Name
BIVONA TUBES NEO/PED TTS
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15733968
Report Number3012307300-2022-26733
Device Sequence Number2868824
Product Code JOH
UDI-Device Identifier15021312006261
UDI-Public15021312006261
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K944178
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/02/2025
Device Model Number67P035
Device Catalogue Number67P035
Device Lot Number4086022
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2022
Supplement Date Received by Manufacturer04/11/2023
Initial Report FDA Received Date11/04/2022
Supplement Report FDA Received Date05/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown